On functions of generalized bounded ω-variation

M. Chakrabarty

Fundamenta Mathematicae (1970)

  • Volume: 66, Issue: 3, page 293-300
  • ISSN: 0016-2736

How to cite

top

Chakrabarty, M.. "On functions of generalized bounded ω-variation." Fundamenta Mathematicae 66.3 (1970): 293-300. <http://eudml.org/doc/214152>.

@article{Chakrabarty1970,
author = {Chakrabarty, M.},
journal = {Fundamenta Mathematicae},
keywords = {real functions},
language = {eng},
number = {3},
pages = {293-300},
title = {On functions of generalized bounded ω-variation},
url = {http://eudml.org/doc/214152},
volume = {66},
year = {1970},
}

TY - JOUR
AU - Chakrabarty, M.
TI - On functions of generalized bounded ω-variation
JO - Fundamenta Mathematicae
PY - 1970
VL - 66
IS - 3
SP - 293
EP - 300
LA - eng
KW - real functions
UR - http://eudml.org/doc/214152
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.